Korean J. Math. Vol. 24 No. 3 (2016) pp.525-535
DOI: https://doi.org/10.11568/kjm.2016.24.3.525

Some properties of fuzzy lattices as fuzzy relations

Main Article Content

Inheung Chon


We define a fuzzy lattice as a fuzzy relation, prove the distributive inequalities and the modular inequality of fuzzy lattices, and show that the fuzzy totally ordered set is a distributive fuzzy lattice and that the distributive fuzzy lattice is modular.

Article Details

Supporting Agencies

This work was supported by a research grant from Seoul Women's University (2015).


[1] N. Ajmal and K. V. Thomas, Fuzzy lattices, Inform. Sci. 79 (1994), 271–291. Google Scholar

[2] I. Chon, Fuzzy lattices as fuzzy relations, Korean J. Math. 23 (2015), 557–569. Google Scholar

[3] I. Chon, Fuzzy partial order relations and fuzzy lattices, Korean J. Math. 17 (2009), 361–374. Google Scholar

[4] J. A. Goguen, L-fuzzy sets, J. Math. Anal. Appl. 18 (1967), 145–174. Google Scholar

[5] E. Sanchez, Resolution of composite fuzzy relation equation, Inform. and control 30 (1976), 38–48. Google Scholar

[6] P. Venugopalan, Fuzzy ordered sets, Fuzzy sets and systems 46 (1992), 221–226. Google Scholar

[7] L. A. Zadeh, Fuzzy sets, Inform. and control 8 (1965), 338–353. Google Scholar

[8] L. A. Zadeh, Similarity relations and fuzzy orderings, Inform. Sci. 3 (1971), 177–200. Google Scholar